# SDR DALA2017032002338

- Difficulty date: March 17, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 1520, LT FRAME, BELOW S-27, DENTED. REMOVED DAMAGED AREA OF AFT CARGO STA 1520 LT FRAME BELOW S-27. FABRICATED, DRILLED AND INSTALLED REPAIR PARTS IAW SRM 53-00-07 REPAIR5.
